# SDR SWAA2013050615575

- Difficulty date: April 5, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N987AT
- Make and model: Boeing 717-200
- Aircraft serial: 55088
- Aircraft time: 32,450 hours, 22,360 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: BZZ7002TYP3
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL 222 ABF DELAMINATED.  REMOVED AND REPLACED PANEL IAW SRM.
